# SDR USAA000311

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 CRACKS, 1.5 INCH AND .375 INCH, FORWARD CARGO DOOR, INNER SKIN LIGHTENING HOLES FORWARD CARGO DOOR.  REPAIRED PER EA 66767.  (M)
